Read this man story and what happened to his life
this guy has peeling skin too.
May be my doctor had given this cipro when i had fever.
Let me back up a bit. I ended up taking Cipro for just six days (2 x 500mg pills a day) for a grand total of 12 pills. Other than the fact that it wasn't helping my bladder pain, everything seemed fine while actually on the drug--I had no immediately apparent adverse reaction to the drug whatsoever, no foreshadowing of the horror that was about to become of my life. I was still going for nightly walks around my neighborhood, working out, etc. It wasn't until ten days AFTER I'd taken my last pill that the bomb went off and my body began to fall apart. On the night of October 25th, 2009 I was lying in bed watching TV when I started to notice a slight pain in my left achilles tendon. My mind immediately went to the Cipro, as I'd read in the drug insert that Cipro can cause tendonitis and (according to Bayer, anyway) most commonly affects the achilles tendons. Let me expand upon Cipro's warning label for a moment here. I'm not one of those people who didn't bother to read the drug insert that came with the medication--I most certainly did. I stood right in Walmart's pharmacy and read it before I even left. It warned of what's described as possible tendon "problems" (ha!) that are most likely to occur in people over 65, people who've had liver, kidney or heart transplants, or those who take it along with steroids. None of those things even remotely describe me. And again I had in my head that I'd taken this medication once before and was fine, so surely I'd be fine taking it again. NOWHERE ON THAT WARNING LABEL DOES IT SAY ANYTHING ABOUT THE TENDON "PROBLEMS" BEING POTENTIALLY PERMANENT!!! Nowhere! Nor does it say ANYTHING about Cipro's documented ability to melt the CARTILAGE out of your joints (did you know it could do that!?!? Me neither--until it was too late!). Had I been warned of even the smallest risk of either of those things I would have returned those pills on the spot and demanded another, safer medication from my doctor. There is no WAY I would ever risk being permanently disabled or having the cartilage eaten out of my joints in order to treat some bladder/prostate/kidney pain!!! I'll come back to this topic a little later, let me get back to my story before I get myself carried away!